# SDR UALA2012121007146

- Difficulty date: December 10, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 63,426 hours, 23,390 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Malfunctioned
- Location: Casbin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL IN AFT CABIN FOLLOWED BY 3 MONITORS GOING OUT.  CYCLED ALL MONITORS AND PLAYED VIDEO NO SMELL NOTED AT ANY TIME, ALL OP CHECK GOOD.
